American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] P. Di Francesco. Folding and coloring problems in mathematics and physics. Bull. Amer. Math. Soc. 37 (2000) 251-307. MR 1754642.
Abstract, references, and article information   
View Article: PDF

[2] R. C. Penner. The moduli space of a punctured surface and perturbative series. Bull. Amer. Math. Soc. 15 (1986) 73-77. MR 838790.
Abstract, references, and article information   
View Article: PDF

[3] Ph. G. Kolaitis, H.-J. Prömel and B. L. Rothschild. Asymptotic enumeration and a 0-1 law for $m$-clique free graphs. Bull. Amer. Math. Soc. 13 (1985) 160-162. MR 799802.
Abstract, references, and article information   
View Article: PDF

[4] E. M. Wright. The probability of connectedness of a large unlabelled graph. Bull. Amer. Math. Soc. 79 (1973) 767-769. MR 0371706.
Abstract, references, and article information   
View Article: PDF

[5] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia